# SDR SWAA2017090616152

- Difficulty date: August 30, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 31,368 hours, 14,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHTS SAFETY STRAP BROKEN.  R&R STRAP PER SIP.
